# SDR QXEA200501202

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,495 hours, 10,009 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209082
- Condition: Malfunctioned
- Location: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION LIGHT ON CLIMB.  TURNED OFF NR 1 BLEED AS PER E/A CHECKLIST, LIGHT STAYED ON.  AIRCRAFT FERRIED FROM PSP TO PDX.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE NACELLE DUCT LEAK OVERTEMP SWITCH IAW TASK 36-11-21-000-801 AND -400-801.  PERFORMED OPERATIONAL TEST OF BLEED AIR SYSTEM IAW TASK 36-11-00-710-802.  OPS TEST OK.  NR 1 BLEED HOT CAUTION LIGHT NOTED.  AIRCRAFT RETURNED TO SERVICE.
